Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SOPHYSA POLARIS; POLARIS ADJUSTABLE VALVE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SOPHYSA POLARIS; POLARIS ADJUSTABLE VALVE
Model Number
SPVB-2010
Medical Device Problem Code
Component Missing (2306)
Health Effect - Clinical Code
Hydrocephalus (3272)
Date of Event
05/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Missing ifu sent to the distributor.Missing ifu, no issue with the device.
Event or Problem Description
Missing component: the valve was delivered to (b)(6) without the ifu in spanish, only the french/english booklet.
New Search
Submit an Adverse Event Report
Brand Name
POLARIS
Common Device Name
POLARIS ADJUSTABLE VALVE
Manufacturer
(Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR 91400
MDR Report Key
6673169
Report Number
3001587388-2017-17229
Device Sequence Number
46111
Product Code
JXG
UDI-Device Identifier
03760124131338
UDI-Public
03760124131338
Combination Product (Y/N)
N
Initial Reporter Country
SP
PMA/510(K) Number
K031097
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Remedial Action
Relabeling
Type of Report
Initial
Report Date
(Section B)
06/26/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Model Number
SPVB-2010
Device Catalogue Number
SPVB-2010
Device Lot Number
D0662
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/18/2017
Initial Report FDA Received Date
06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;